# SDR GTIA2023020136952

- Difficulty date: February 9, 2023
- Submitted: February 12, 2023
- Operation: Air carrier
- Aircraft: N605NK
- Make and model: Airbus A320-232
- Aircraft serial: 4548
- Aircraft time: 43,191 hours, 19,784 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: D5337111200800
- Condition: Corroded
- Location: Y1292 Lh
- Part time: 43,191 hours, 19,784 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SEAT TRACK Y1292 LH FR41-FR47. RAF CREATED-PERFORMED PERMANENT REPAIR ON SEAT TRACK Y1292 LOCATED BETWEEN FRAME 41 TO FRAME 47 AND AT LEVEL OF STRINGER 23 IN PASSENGER CABIN IAW EA # 53-0636-22 AND EC NO. EO 5331-2270.. REPAIR CATEGORY "A" INSPECTION NOT REQUIRED
